CureZone   Log On   Join
Re: Sores on the tongue after ACV
 
Georgio Views: 12,673
Published: 13 years ago
 
This is a reply to # 1,329,935

Re: Sores on the tongue after ACV


Hi, It has nothing to do with your bowels being acidic; It is very simple ACV is a powerfull poison for candidas? Don't forget candidas have some kind of roots after they have muted from yeast to fungus, when ACV kill them, they are "uprooted" and leave tinny scars in the tongue the same in the intestine, should you try with hydrogene peroxide it would be exactly the same. You can go on but with ACV a little more diluted.
 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.875 sec, (1)